# SDR UG8A2007GM02O

- Difficulty date: February 12, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N5113
- Make and model: Gulstm GIV
- Aircraft serial: 4013
- Engine: Rroyce TAY6118
- System (JASC): 3120 · Independent Instruments
- Part: Display
- Part number: 50118600102
- Condition: Inoperative
- Location: Instrument Panel
- Part time: 790 hours, 541 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

ON APPROACH, EADI SCREEN FAILED AND THEN EMITTED A SLIGHT AMOUNT OF SMOKE.  DONNED O2 MASKS AS PRECAUTION.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED STANDBY FLIGHT DISPLAY.  PERFORMED ALL OPS AND LEAK CHECKS IAW AMM 34-13-00 AND CMP CODES 342710 AND 342005.  STOWED O2 MASKS IAW AMM 35-11-01.  AIRCRAFT RETURNED TO SERVICE.
